# SDR UPS99828683

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 781-798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D MAIN CABIN, CORROSION ON INSIDE OF UPPER LIP ON LONG 12R STA 781-798.  REMOVED CORROSION INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL.
